Fractional Euler-Lagrange Equations Revisited
| dc.contributor.author | Baleanu, Dumitru | |
| dc.contributor.author | Herzallah, Mohamed A. E. | |
| dc.date.accessioned | 2017-02-21T11:05:18Z | |
| dc.date.accessioned | 2025-09-18T12:49:05Z | |
| dc.date.available | 2017-02-21T11:05:18Z | |
| dc.date.available | 2025-09-18T12:49:05Z | |
| dc.date.issued | 2012 | |
| dc.description | Baleanu, Dumitru/0000-0002-0286-7244; Herzallah, Mohamed/0000-0003-3514-3709 | en_US |
| dc.description.abstract | This paper presents the necessary and sufficient optimality conditions for the Euler-Lagrange fractional equations of fractional variational problems with determining in which spaces the functional must exist where the functional contains right and left fractional derivatives in the Riemann-Liouville sense and the upper bound of integration less than the upper bound of the interval of the fractional derivative. In order to illustrate our results, one example is presented. | en_US |
| dc.description.publishedMonth | 8 | |
| dc.identifier.citation | Herzallah, M.A.E., Baleanu,D. (2012). Fractional Euler-Lagrange equations revisited. Nonlinear Dynamics, 69(3), 977-982. http://dx.doi.org/ 10.1007/s11071-011-0319-5 | en_US |
| dc.identifier.doi | 10.1007/s11071-011-0319-5 | |
| dc.identifier.issn | 0924-090X | |
| dc.identifier.issn | 1573-269X | |
| dc.identifier.scopus | 2-s2.0-84863972983 | |
| dc.identifier.uri | https://doi.org/10.1007/s11071-011-0319-5 | |
| dc.identifier.uri | https://hdl.handle.net/123456789/12251 | |
| dc.language.iso | en | en_US |
| dc.publisher | Springer | en_US |
| dc.rights | info:eu-repo/semantics/closedAccess | en_US |
| dc.subject | Fractional Integral | en_US |
| dc.subject | Fractional Derivative | en_US |
| dc.subject | Fractional Calculus Of Variations | en_US |
| dc.subject | Lipschitz Spaces | en_US |
| dc.title | Fractional Euler-Lagrange Equations Revisited | en_US |
| dc.title | Fractional Euler-Lagrange equations revisited | tr_TR |
| dc.type | Article | en_US |
| dspace.entity.type | Publication | |
| gdc.author.id | Baleanu, Dumitru/0000-0002-0286-7244 | |
| gdc.author.id | Herzallah, Mohamed/0000-0003-3514-3709 | |
| gdc.author.institutional | Baleanu, Dumitru | |
| gdc.author.scopusid | 6505909904 | |
| gdc.author.scopusid | 7005872966 | |
| gdc.author.wosid | Baleanu, Dumitru/B-9936-2012 | |
| gdc.description.department | Çankaya University | en_US |
| gdc.description.departmenttemp | [Baleanu, Dumitru] Cankaya Univ, Dept Math & Comp Sci, Ankara, Turkey; [Baleanu, Dumitru] Inst Space Sci, Magurele 76900, Romania; [Herzallah, Mohamed A. E.] Zagazig Univ, Fac Sci, Zagazig, Egypt; [Herzallah, Mohamed A. E.] Majmaah Univ, Coll Sci Zulfi, Riyadh, Saudi Arabia | en_US |
| gdc.description.endpage | 982 | en_US |
| gdc.description.issue | 3 | en_US |
| gdc.description.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
| gdc.description.scopusquality | Q1 | |
| gdc.description.startpage | 977 | en_US |
| gdc.description.volume | 69 | en_US |
| gdc.description.woscitationindex | Science Citation Index Expanded | |
| gdc.description.wosquality | Q1 | |
| gdc.identifier.openalex | W2055958036 | |
| gdc.identifier.wos | WOS:000304878400021 | |
| gdc.openalex.fwci | 6.22925098 | |
| gdc.openalex.normalizedpercentile | 0.97 | |
| gdc.openalex.toppercent | TOP 10% | |
| gdc.opencitations.count | 32 | |
| gdc.plumx.crossrefcites | 26 | |
| gdc.plumx.mendeley | 13 | |
| gdc.plumx.scopuscites | 44 | |
| gdc.scopus.citedcount | 44 | |
| gdc.wos.citedcount | 41 | |
| relation.isAuthorOfPublication | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isAuthorOfPublication.latestForDiscovery | f4fffe56-21da-4879-94f9-c55e12e4ff62 | |
| relation.isOrgUnitOfPublication | 26a93bcf-09b3-4631-937a-fe838199f6a5 | |
| relation.isOrgUnitOfPublication | 28fb8edb-0579-4584-a2d4-f5064116924a | |
| relation.isOrgUnitOfPublication | 0b9123e4-4136-493b-9ffd-be856af2cdb1 | |
| relation.isOrgUnitOfPublication.latestForDiscovery | 26a93bcf-09b3-4631-937a-fe838199f6a5 |